MONOMIAL BASIS IN KORENBLUM TYPE SPACES OF ANALYTIC FUNCTIONS

Näytä kaikki kuvailutiedot



Pysyväisosoite

http://hdl.handle.net/10138/308357

Lähdeviite

Bonet , J , Lusky , W & Taskinen , J 2018 , ' MONOMIAL BASIS IN KORENBLUM TYPE SPACES OF ANALYTIC FUNCTIONS ' , Proceedings of the American Mathematical Society , vol. 146 , no. 12 , pp. 5269-5278 . https://doi.org/10.1090/proc/14195

Julkaisun nimi: MONOMIAL BASIS IN KORENBLUM TYPE SPACES OF ANALYTIC FUNCTIONS
Tekijä: Bonet, José; Lusky, Wolfgang; Taskinen, Jari
Muu tekijä: University of Helsinki, Department of Mathematics and Statistics
Päiväys: 2018-12
Kieli: eng
Sivumäärä: 10
Kuuluu julkaisusarjaan: Proceedings of the American Mathematical Society
ISSN: 0002-9939
URI: http://hdl.handle.net/10138/308357
Tiivistelmä: It is shown that the monomials A = (z(n))(n=0)(infinity) are a Schauder basis of the Frechet spaces A(+)(-gamma), gamma >= 0, that consists of all the analytic functions f on the unit disc such that (1 - vertical bar z vertical bar)(mu)vertical bar f(z)vertical bar is bounded for all mu > gamma. Lusky proved that A is not a Schauder basis for the closure of the polynomials in weighted Banach spaces of analytic functions of type H-infinity. A sequence space representation of the Frechet space A(+)(-gamma) is presented. The case of (LB)-spaces A(-)(-gamma), gamma > 0, that are defined as unions of weighted Banach spaces is also studied.
Avainsanat: 111 Mathematics
Tekijänoikeustiedot:


Tiedostot

Latausmäärä yhteensä: Ladataan...

Tiedosto(t) Koko Formaatti Näytä
arXiv_1712.00280.pdf 146.4KB PDF Avaa tiedosto

Viite kuuluu kokoelmiin:

Näytä kaikki kuvailutiedot